# SDR DALA2025102207740

- Difficulty date: November 5, 2021
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 52,816 hours, 26,572 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TO LH WING UPPER SKIN COMMON TO DRAG FITTING ATTACHMENT REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 595215-14.   REPETIVE BHEC INSPECTION WAS PERFORMED PER AMDS 5720-0100-03A IN REF ER/A 595215-14AD REV B SECC IV DISCREPANCE SURFACE CONDITION FOUND ON FASTENERS HOLES 16, 17, 18 MISSALING BETWEEN WING SKIN AND DRAG FITTING ON LH, WING DISCREPANCES, WERE REPAIRED BY ER/A 595215-14 AD REV C SECC. VI. SUMMARY OF NRC 00157: UPPER WING SKIN FRON SPAR & OUTBOARD DRAG FITTING DISCREPANCES WERE REPAIRED PER PRI 595215-14 REV 10 Y ER /A 595215-14 AD REV C SECTION VI, INBOARD DRAG FITTING ON LH WING WAS REPLACED PER PRI 595215-14 REV 10 & ER/A 595215-14 AD REV C SECTION VI IND SUPPORT LINK FITTING ON LH WING WAS REPLACED PER DWG 112N7043 REV D PRI 595215-14 REV 10 Y ER/A 595215-14 AD REV C. SECTION VI. (2008050)
